# SDR 2002UALA00672

- Difficulty date: April 10, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,429 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB FLOOR CREASE BEAM INNER CHORD UPPER FLANGE BETWEEN STATION 1580 TO 1600, RBL 44, IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR WAS PERFORMED ON CREASE BEAM AT STATION 1580 TO 1600, RBL 44.
